# SDR A6WA201040970

- Difficulty date: December 22, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD GROUND SPOILER LWR SKIN HAS MULTIPLE DENTS.  REMOVED PAINT ONLY, FOUND 1 DENT TAP TEST NDI AND RESTORED FINISH IAW SRM 51-21-11, 51-25-16, 51-25-06, 51-72-00 AND REO 601R-57-71-252.
